# SDR SWIA200718610

- Difficulty date: August 15, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 8,161 hours, 7,027 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS BURNING ODOR FROM GALLEY, FLIGHT NR 6205.  REPLACED LEFT HOT JUG PER CRJ MM 25-32-02.  OPS CHECKED GOOD.
